| Model Number |
H7493941838300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
08/25/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a grade c dissection occurred.The 3.0 mm x 36 mm target lesion located at the mid right coronary artery (mid rca) was pretreated with a 3.0 x 15 mm non-compliant balloon angioplasty catheter resulting in 40% stenosis and timi flow 3.The target lesion was then treated with the 3.0 mm x 38 mm synergy xd stent.During the stent placement a stent edge dissection caused by the stent placement occurred.The dissection was a type c that extended into the distal rca and required placement of two stents to resolve the issue.The event was resolved and the patient discharged.